# SDR IPXA2016071205744

- Difficulty date: July 1, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AGA72023
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  AFT CARGO DOOR FRAME HAS CORROSION AT BS 1959 BETWEEN X 30 TO 40 AND Z 80.  REPAIRED THE DOOR FRAME IAW  EA 011-5310-A6351 REV. I/R AND EO MD11-5310-61221-A.  (MINOR)
